# SDR 2013FA0000055

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N6323W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820379
- Aircraft time: 5,500 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 5,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, VISUAL INSPECTION UNVEILED THE OTBD RIB ON THE RT FLAP HAD EXCESSIVE CORROSION.   AFTER UNRIVETING THE L/E SKIN, IT WAS DISCOVERED THAT ALL THE RIBS WERE CORRODED BEYOND REPAIR AND THE FLAP WAS SCRAPPED FOR A SERVICEABLE UNIT.
